# SDR DALA2017091006838

- Difficulty date: September 10, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 41,913 hours, 25,773 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lt Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

DURING APPROACH, DECLARED AN EMERGENCY DUE TO A LEFT ENGINE FIRE WARNING. FLIGHT CREW SHUTDOWN THE LEFT ENGINE, TEE HANDLE WAS PULLED AND BOTH FIRE BOTTLES WERE DISCHARGED.  NO EVIDENCE OF ACTUAL FIRE. MAINTENANCE R & R BOTH FIRE BOTTLES.  R & R THE ENGINE FIRE WARNING HARNESS AND MULTIPLE OVERHEAT/FIRE DETECTION LOOPS.
